MathSciNet Relay Station
MathSciNet bibliographic data
MR1431828 (97k:14024) 14H10 (14C30 17B99 20F38 57M99 57N05)
Hain, Richard Infinitesimal presentations of the Torelli groups. J. Amer. Math. Soc. 10 (1997), no. 3, 597–651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement